Journal of the Mathematical Society of Japan

On contraction semi-groups and $(di)$ -operators

Minoru HASEGAWA

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 18, Number 3 (1966), 290-302.

Dates
First available in Project Euclid: 11 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260541113

Digital Object Identifier
doi:10.2969/jmsj/01830290

Mathematical Reviews number (MathSciNet)
MR0201984

Zentralblatt MATH identifier
0149.10301

Subjects
Primary: 47.50

Citation

HASEGAWA, Minoru. On contraction semi-groups and $(di)$ -operators. J. Math. Soc. Japan 18 (1966), no. 3, 290--302. doi:10.2969/jmsj/01830290. https://projecteuclid.org/euclid.jmsj/1260541113


Export citation